# SDR UALA2010110304080

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 41,235 hours, 10,948 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 6h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT ON SIDE OF SEAT 6H MISSING.  INSTALLED MISSING EMERGENCY LIGHT.  OPS CHECK GOOD.
